Research Article
PDF EndNote BibTex RIS Cite

A New Characterization For Inclined Curves by the Help of Spherical Representations

Year 2009, Volume 2, Issue 2, 71 - 75, 30.10.2009

Abstract


References

  • [1] K. Sakomato, Helical immersions into a unit sphere, Math. Ann. 261 (1982). 63-80.
  • [2] Y. Hong and C. S. Houh, Helical immersions and normal sections. Kodai Math. J. 8 (1985), 171-192.
  • [3] Hayden HA., On a generalized helix in a Riemannian n-space. Proc. London Math. Soc., 12 (1986), 1-10.
  • [4] J. Monterde, Curves with constant curvature Ratios, arXIV. mat. DG/ 0412323 1(2004).
  • [5] M. C. Romero-Fuster, E. Sanabria-Codesal, Generalized helices, twistings and flattenings of curves in n-space, Mathematica Contemporanea, Vol. 17 (1999), 267-280.
  • [6] Barros M. General helices and a theorem of Lancert. Proc. AMS 1997 ; 125 : 1503-9. [7] Chouaieb N, Goriely A. Maddocks JH. Helices PNAS 2006 ; 103 (25) : 9398- 403.
  • [8] Cook TA. the curves of life, Constable, London-1914 ; Reprinted (Dover, London- 1979).
  • [9] Hayden HA., On a generalized helix in a Riemannian n-space. Proc. London Math. Soc. (2) 1931 ; 32 : 37-45.
  • [10] Bektaş M., Balgetir H. and Ergüt M., On a charactarerization of null helix, Bull. Inst. Math. Acad. Sinica, 29 (2001), 71-78.
  • [11] Bektaş M., Balgetir H. and Ergüt M., Inclined curves or null curves in the 3-dimensional Lorentzian manifold and their characterization. J. Inst. Math. Comp. Sci., 12 (1999), 117- 120.
  • [12] Ekmekçi, N. and Ilarslan K., On characterization of general helices in Lorentz Space, Hadronic J.,23 (2000),no.6, 677-682.
  • [13] Ekmekçi, N. and Hacısalihog˘lu, H. H., On helices of Lorentzian manifolds, Comm. Fac.Sci. Univ. Ankara, Series A1. V. 45, pp.45-50 (1996).
  • [14] Özdamar, E. and Hacısalihog˘lu, H. H. A characterization of inclined curves in Euclidean n-space. Comm. Fac. Sci. Univ. Ankara, Series A1, V. 24, pp. 15-23 (1975).
  • [15] Arslan K., Çelik Y. and Hacısalihoğlu H. H. On harmonic curvatures of a Frenet curves, Comm. Fac. Sci. Univ. Ankara, Series A1,V.48, pp 15-23, 2000.
  • [16] Ekmekçi, N. and Hacısalihoğlu, H. H., Ilarslan K., Harmonic curvatures in Lorentzian space, Bull. Malays. Math. Sci. Soc. (2) 23 (2000), no. 2, 173-179.
  • [17] Hacısalihoğlu H. H. and Öztürk R., On the characterization of inclined curves in EnI.Tensor,N.S. V. 64 (2003).
  • [18] Hacısalihoğlu H. H. and Öztürk R., On the characterization of inclined curves in En II.Tensor,N.S. V. 64 (2003).
  • [19] Ekmekçi, N. and Hacısalihoğlu, H. H. , On characterization of general helices of a Lorentzian manifold. Comm. Fac. Sci. Univ. Ankara, Series A1, V. 45, pp. 45-50 (1996).
  • [20] Camci, C., Ilarslan K., Kula, L. and Hacısalihoğlu, H. H. , Harmonic curvatures and gener- alized helices in En, Chaos Solutions Fractals, V. 40, No:5, pp. 2590-2596 (2009).

Year 2009, Volume 2, Issue 2, 71 - 75, 30.10.2009

Abstract

References

  • [1] K. Sakomato, Helical immersions into a unit sphere, Math. Ann. 261 (1982). 63-80.
  • [2] Y. Hong and C. S. Houh, Helical immersions and normal sections. Kodai Math. J. 8 (1985), 171-192.
  • [3] Hayden HA., On a generalized helix in a Riemannian n-space. Proc. London Math. Soc., 12 (1986), 1-10.
  • [4] J. Monterde, Curves with constant curvature Ratios, arXIV. mat. DG/ 0412323 1(2004).
  • [5] M. C. Romero-Fuster, E. Sanabria-Codesal, Generalized helices, twistings and flattenings of curves in n-space, Mathematica Contemporanea, Vol. 17 (1999), 267-280.
  • [6] Barros M. General helices and a theorem of Lancert. Proc. AMS 1997 ; 125 : 1503-9. [7] Chouaieb N, Goriely A. Maddocks JH. Helices PNAS 2006 ; 103 (25) : 9398- 403.
  • [8] Cook TA. the curves of life, Constable, London-1914 ; Reprinted (Dover, London- 1979).
  • [9] Hayden HA., On a generalized helix in a Riemannian n-space. Proc. London Math. Soc. (2) 1931 ; 32 : 37-45.
  • [10] Bektaş M., Balgetir H. and Ergüt M., On a charactarerization of null helix, Bull. Inst. Math. Acad. Sinica, 29 (2001), 71-78.
  • [11] Bektaş M., Balgetir H. and Ergüt M., Inclined curves or null curves in the 3-dimensional Lorentzian manifold and their characterization. J. Inst. Math. Comp. Sci., 12 (1999), 117- 120.
  • [12] Ekmekçi, N. and Ilarslan K., On characterization of general helices in Lorentz Space, Hadronic J.,23 (2000),no.6, 677-682.
  • [13] Ekmekçi, N. and Hacısalihog˘lu, H. H., On helices of Lorentzian manifolds, Comm. Fac.Sci. Univ. Ankara, Series A1. V. 45, pp.45-50 (1996).
  • [14] Özdamar, E. and Hacısalihog˘lu, H. H. A characterization of inclined curves in Euclidean n-space. Comm. Fac. Sci. Univ. Ankara, Series A1, V. 24, pp. 15-23 (1975).
  • [15] Arslan K., Çelik Y. and Hacısalihoğlu H. H. On harmonic curvatures of a Frenet curves, Comm. Fac. Sci. Univ. Ankara, Series A1,V.48, pp 15-23, 2000.
  • [16] Ekmekçi, N. and Hacısalihoğlu, H. H., Ilarslan K., Harmonic curvatures in Lorentzian space, Bull. Malays. Math. Sci. Soc. (2) 23 (2000), no. 2, 173-179.
  • [17] Hacısalihoğlu H. H. and Öztürk R., On the characterization of inclined curves in EnI.Tensor,N.S. V. 64 (2003).
  • [18] Hacısalihoğlu H. H. and Öztürk R., On the characterization of inclined curves in En II.Tensor,N.S. V. 64 (2003).
  • [19] Ekmekçi, N. and Hacısalihoğlu, H. H. , On characterization of general helices of a Lorentzian manifold. Comm. Fac. Sci. Univ. Ankara, Series A1, V. 45, pp. 45-50 (1996).
  • [20] Camci, C., Ilarslan K., Kula, L. and Hacısalihoğlu, H. H. , Harmonic curvatures and gener- alized helices in En, Chaos Solutions Fractals, V. 40, No:5, pp. 2590-2596 (2009).

Details

Primary Language English
Journal Section Research Article
Authors

H.hilmi HACISALİHOĞLU This is me

Publication Date October 30, 2009
Published in Issue Year 2009, Volume 2, Issue 2

Cite

Bibtex @research article { iejg599009, journal = {International Electronic Journal of Geometry}, eissn = {1307-5624}, address = {}, publisher = {Kazım İLARSLAN}, year = {2009}, volume = {2}, number = {2}, pages = {71 - 75}, title = {A New Characterization For Inclined Curves by the Help of Spherical Representations}, key = {cite}, author = {Hacısalihoğlu, H.hilmi} }
APA Hacısalihoğlu, H. (2009). A New Characterization For Inclined Curves by the Help of Spherical Representations . International Electronic Journal of Geometry , 2 (2) , 71-75 . Retrieved from https://dergipark.org.tr/en/pub/iejg/issue/47444/599009
MLA Hacısalihoğlu, H. "A New Characterization For Inclined Curves by the Help of Spherical Representations" . International Electronic Journal of Geometry 2 (2009 ): 71-75 <https://dergipark.org.tr/en/pub/iejg/issue/47444/599009>
Chicago Hacısalihoğlu, H. "A New Characterization For Inclined Curves by the Help of Spherical Representations". International Electronic Journal of Geometry 2 (2009 ): 71-75
RIS TY - JOUR T1 - A New Characterization For Inclined Curves by the Help of Spherical Representations AU - H.hilmiHacısalihoğlu Y1 - 2009 PY - 2009 N1 - DO - T2 - International Electronic Journal of Geometry JF - Journal JO - JOR SP - 71 EP - 75 VL - 2 IS - 2 SN - -1307-5624 M3 - UR - Y2 - 2022 ER -
EndNote %0 International Electronic Journal of Geometry A New Characterization For Inclined Curves by the Help of Spherical Representations %A H.hilmi Hacısalihoğlu %T A New Characterization For Inclined Curves by the Help of Spherical Representations %D 2009 %J International Electronic Journal of Geometry %P -1307-5624 %V 2 %N 2 %R %U
ISNAD Hacısalihoğlu, H.hilmi . "A New Characterization For Inclined Curves by the Help of Spherical Representations". International Electronic Journal of Geometry 2 / 2 (October 2009): 71-75 .
AMA Hacısalihoğlu H. A New Characterization For Inclined Curves by the Help of Spherical Representations. Int. Electron. J. Geom.. 2009; 2(2): 71-75.
Vancouver Hacısalihoğlu H. A New Characterization For Inclined Curves by the Help of Spherical Representations. International Electronic Journal of Geometry. 2009; 2(2): 71-75.
IEEE H. Hacısalihoğlu , "A New Characterization For Inclined Curves by the Help of Spherical Representations", International Electronic Journal of Geometry, vol. 2, no. 2, pp. 71-75, Oct. 2009